Semileptonic B -> a(1)l nu decay in QCD

Creative Commons License

Aliev T. , Savci M.

PHYSICS LETTERS B, vol.456, pp.256-263, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 456
  • Publication Date: 1999
  • Doi Number: 10.1016/s0370-2693(99)00466-9
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.256-263


The form factors and the branching ratio of the B --> a(1)lv decay are calculated in framework of QCD sum rules. A comparison of our results on form factors and branching ratio with the results from constituent quark model is presented. (C) 1999 Published by Elsevier Science B.V. All rights reserved.